Aa
Aa
A
A
A
Close
Avatar universal

ween or cold turkey

So i'm debating weening or cold turkey. I really don't know what to do!! But i know on wed i have nothing planned up to four days after that. I need a list of things that helps. I read the thomas recipie, but is there anything else. i saw tonic water helps with restless legs which makes me not sleep some nights when i took my last does of vicodin too early. What else can i add to the list. I am going to purchase everything on tuesday and i'm going to get all kinds of stuff and some comfy jammies. I know it wont be fun, but i know i got to start somewhere. If i do ween and if my friend ween how do we do it. We both take anywhere between 5-7 vicodin es's a day which would be 37.5- 52.5 of hydro and 3750- 5250 (the scarey part that is making me quit).

Also here is a list of things that i have here at home that i think might help, but please tell me if anything will interact with each other that you know of.
Klonopin .5 mg
Volume (don't know mg right off hand)
prozac 40mg (i have not started taking this in case i am going to use l-throzine) but am excited to take it the second week after quiting.
I can always get bananas, but don't know what this does to help you?
I heard banana and honey milkshakes help with migranes and or hangovers. so maybe that would help lol
i of course have a tub that i can take hot baths in (why do these help you?)
I've got leg cramps lots of times when i take my med too early before bed...what will help with this? That is what bothers me the most.

I have bad endo and when i don't take vicodin my hips and pelvic hurt so bad...what can help with this.
do heating pads help any with anything?
how about massages.

My friend works way too much in order for them to quit cold turkey...what would help them with weening. does anyone have any answers. they do very physical work and work long hours and 6 days a week. They need lots of energy. Can they take the l-throzine while weening at all. are energy drinks a no go? I am sorry about the million post today i am just trying to figure out a plan. i have like a month off going back to my job or i may be starting a new one and i want to do this while i have the time off. thanks so much to all of you. I THINK I'M READY!!
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hi,
I am new to this forum and believe it or not, I am right where you are.  I have already started tapering today.  I had the cold sweats and then took only half of what I use to take and feel "okay" so far.  I don't have any sure answers yet, but I am soo trying to get off of this stuff.  I got on them by the Dr giving them to me for back surgery and terrible herniated discs in the cervical neck.  But as I used them and they made me feel so unbelievably good, I began to take more to keep the good, happy feeling.  I have never been the addicted type of person, quite the oppisite.  But it happened to me and I even graduated to more strong medication, morphine by mouth, that did not make me feel the good feelings I had with the loritabs 10/750 taking about 9 a day before changing the meds to stronger.  I tried to get off of the meds, but at the time I had a extremely handicapped daughter and needed all the energy I could muster.  Now I have a chance to eighter tapper, or cold turkey.  I already feel so sad and depressed.   I want my life back so I can be who I am suspose to be off these meds.  I know it is going to be quite hard as once I had none and I went through hell for that one day.  Stayed in the tub and cryed with leg pain.  To me, that was the hardest....leg restlessness and cramps all night all day.  
Helpful - 0
Avatar universal
O wow its nice to know someone knows what i'm going through. I'm scared that i take so much tylenol a day and thats what is making me stop cause i know i can't go any more then 7 a day or i will think i'm dying and prolly scare myself to death. like i said in pervious post i'm a hyprocondriac!! what are you taking for wds? anything? it always helps for me to write when i'm sad. i let myself get as dark as night on paper and spill my guts out so i'm sure i will have pretty depressing journals to come lol. I'm sorry that we somehow got here. It really *****, but i look fwd to us becoming sober!! it will be nice to be happy because we are generally happy instead of pills. I've taken care of handicapped individuals before and i loved it, but it is hard work. how long have you been sober now. and what day was it that caused you all that. two weeks ago i lost my meds somewhere and had to go without for a day...well i had two in the morning and then went from 10am to like 2p the next day without and that night sleeping was the worst let alone i was out of town and staying at a family members house. it sucked. anything make you feel better and what makes it worse?
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.